Abstract and Applied Analysis

Regularization Method for the Approximate Split Equality Problem in Infinite-Dimensional Hilbert Spaces

Rudong Chen, Junlei Li, and Yijie Ren

Full-text: Open access

Abstract

We studied the approximate split equality problem (ASEP) in the framework of infinite-dimensional Hilbert spaces. Let H 1 , H 2 , and   H 3 be infinite-dimensional real Hilbert spaces, let C H 1 and   Q H 2 be two nonempty closed convex sets, and let A : H 1 H 3 and   B : H 2 H 3 be two bounded linear operators. The ASEP in infinite-dimensional Hilbert spaces is to minimize the function f x , y = (1 / 2) A x - B y 2 2 over x C and y Q . Recently, Moudafi and Byrne had proposed several algorithms for solving the split equality problem and proved their convergence. Note that their algorithms have only weak convergence in infinite-dimensional Hilbert spaces. In this paper, we used the regularization method to establish a single-step iterative for solving the ASEP in infinite-dimensional Hilbert spaces and showed that the sequence generated by such algorithm strongly converges to the minimum-norm solution of the ASEP. Note that, by taking B = I in the ASEP, we recover the approximate split feasibility problem (ASFP).

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 813635, 5 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393444394

Digital Object Identifier
doi:10.1155/2013/813635

Mathematical Reviews number (MathSciNet)
MR3049423

Zentralblatt MATH identifier
1278.90442

Citation

Chen, Rudong; Li, Junlei; Ren, Yijie. Regularization Method for the Approximate Split Equality Problem in Infinite-Dimensional Hilbert Spaces. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 813635, 5 pages. doi:10.1155/2013/813635. https://projecteuclid.org/euclid.aaa/1393444394


Export citation

References

  • Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2–4, pp. 221–239, 1994.
  • C. Byrne, “Iterative oblique projection onto convex sets and the split feasibility problem,” Inverse Problems, vol. 18, no. 2, pp. 441–453, 2002.
  • C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004.
  • Q. Yang, “The relaxed CQ algorithm solving the split feasibility problem,” Inverse Problems, vol. 20, no. 4, pp. 1261–1266, 2004.
  • B. Qu and N. Xiu, “A note on the CQ algorithm for the split feasibility problem,” Inverse Problems, vol. 21, no. 5, pp. 1655–1665, 2005.
  • B. Qu and N. Xiu, “A new halfspace-relaxation projection method for the split feasibility problem,” Linear Algebra and its Applications, vol. 428, no. 5-6, pp. 1218–1229, 2008.
  • J. Zhao and Q. Yang, “Several solution methods for the split feasibility problem,” Inverse Problems, vol. 21, no. 5, pp. 1791–1799, 2005.
  • H.-K. Xu, “Iterative methods for the split feasibility problem in infinite-dimensional Hilbert spaces,” Inverse Problems, vol. 26, no. 10, Article ID 105018, p. 17, 2010.
  • L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Relaxed extragradient methods for finding minimum-norm solutions of the split feasibility problem,” Nonlinear Analysis A: Theory and Methods, vol. 75, no. 4, pp. 2116–2125, 2012.
  • A. Moudafi, “Alternating CQ-algorithm for convex feasibility and split fixed-point problems,” Journal of Nonlinear and Convex Analysis, 2013.
  • A. Moudafi, “A relaxed alternating CQ-algorithm for convex feasibility problems,” Nonlinear Analysis. Theory, Methods & Applications A: Theory and Methods, vol. 79, pp. 117–121, 2013.
  • C. Byrne and A. Moudafi, “Extensions of the CQ algorithm for the split feasibility and split equality problems,” 2013, hal-00776640-version 1.
  • H. K. Xu and T. H. Kim, “Convergence of hybrid steepest-descent methods for variational inequalities,” Journal of Optimization Theory and Applications, vol. 119, no. 1, pp. 185–201, 2003.
  • A. Moudafi, “Coupling proximal algorithm and Tikhonov method,” Nonlinear Times and Digest, vol. 1, no. 2, pp. 203–209, 1994.